# SDR CA050601005

- Difficulty date: May 25, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 10,071 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Mlg Ind Socket
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NO INDICATION OF (NOSE GEAR DOWN).  AFTER INSPECTION, WIRE REPAIRED ON LIGHT SOCKET. CO2 BOTTLE REPLACED, SEVERAL RETRACTIONS ACCOMPLISHED.
